# SDR UIEA2019012903048

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,358 hours, 16,785 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT( PERFORMED APU BITE IAW FIM 49-11-00 FT 987. NO DEFECTS NOTED. PERFORMED APU START. OPS NORMAL.  )
